# SDR DALA2025102207736

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LH INBD AND OUTBD SEAT TRACKS HAS SCRATCHES, FWD OF STA 879 .  BLENDED AREA AND REMOVED SCRATCHES ON LH INBD SEAT TRACK, FWD STA 879 AND FOUND OUT LIMITS IAW B757-200 SRM 53-00-52-1A-1 FIG 101 DETAIL I AND REPAIRED IAW B757-200 SRM 53-00-52-2R-1 REPAIR 1 FIG 201; AND BLENDED AREA AND REMOVED SCRATCHES ON LH OUTBD SEAT TRACK STA 879 MAT REMOVED 0.019" FOUND TO BE WITHIN LIMITS IAW B757-200 SRM 53-00-52-1A-1 FIG 101 DETAIL I. (1264465)
